# SDR SWIA200412846

- Difficulty date: January 14, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 11,915 hours, 17,390 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD LEADING EDGE I/B RIB IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED AFFECTED CRACKED RIB AND INSTALLED NEW-LIKE UNIT IAW EMB120 SRM 51-10-02 PG 3 SEC 3A.
